Alert archive / Iowa / Tornado Warnings in 2008

Tornado Warning 60, NWS Omaha, NE

June 11, 2008Fremont County, Montgomery County, Page County, Iowa

NWS Omaha, NE issued this tornado warning at Jun 11, 2008, 11:10 PM CDT for Fremont County, Montgomery County, Page County, Iowa. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2008, 11:10 PM CDT (04:10 UTC)
Expired
Jun 12, 2008, 12:00 AM CDT
In force
50 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon

Counties Fremont County, IA, Montgomery County, IA, Page County, IA

The radar

The Omaha radar (KOAX), 124 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 9:46 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 4.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2008-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1641 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2008-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 232 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1641 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
232 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
1.9
Supercell composite
8.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KOAX 120410
TOROAX
IAC071-137-145-120500-
/O.NEW.KOAX.TO.W.0060.080612T0410Z-080612T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1110 PM CDT WED JUN 11 2008

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN FREMONT COUNTY IN SOUTHWEST IOWA...
  SOUTHEASTERN MONTGOMERY COUNTY IN SOUTHWEST IOWA...
  PAGE COUNTY IN SOUTHWEST IOWA...

* UNTIL MIDNIGHT CDT.

* AT 1106 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
  DANGEROUS PART OF THE STORM WAS LOCATED 20 MILES SOUTHWEST OF
  SHENANDOAH...OR 12 MILES NORTHWEST OF TARKIO...MOVING NORTHEAST    
  AT 55 MPH.  THIS STORM HAS HAD A LONG HISTORY OF STRONG ROTATION.  

* LOCATIONS IMPACTED INCLUDE...
  SHENANDOAH...COIN...CLARINDA AND VILLISCA...

THIS IS A DANGEROUS. THIS STORM IS CAPABLE OF PRODUCING STRONG
TORNADOES. IF YOU ARE IN THE PATH OF THIS TORNADO...TAKE COVER. GO TO
THE LOWEST LEVEL OF YOUR HOME OR BUSINESS...AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING
FOR SOUTHWEST IOWA AND SOUTHEAST NEBRASKA.

LAT...LON 4057 9516 4059 9559 4061 9559 4106 9493
      4074 9493 4073 9491 4064 9492
TIME...MOT...LOC 0410Z 234DEG 48KT 4056 9553

$$

DERGAN
4 follow-up statements
000 
WWUS53 KOAX 120423
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1122 PM CDT WED JUN 11 2008

IAC071-137-145-120500-
/O.CON.KOAX.TO.W.0060.000000T0000Z-080612T0500Z/
FREMONT IA-PAGE IA-MONTGOMERY IA-
1122 PM CDT WED JUN 11 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN MONTGOMERY...PAGE AND SOUTHEASTERN FREMONT COUNTIES...

AT 1120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
STORM WAS LOCATED 6 MILES WEST OF NORTHBORO...OR 14 MILES NORTH OF
TARKIO...MOVING NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...NORTHBORO...SHENANDOAH...COIN...COLLEGE
SPRINGS...YORKTOWN...SHAMBAUGH...CLARINDA...HEPBURN AND VILLISCA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING
FOR SOUTHWEST IOWA AND SOUTHEAST NEBRASKA.

LAT...LON 4064 9492 4058 9514 4058 9519 4062 9542
      4066 9551 4106 9493 4074 9493 4073 9491
TIME...MOT...LOC 0422Z 233DEG 47KT 4066 9537

$$

DERGAN
000 
WWUS53 KOAX 120434
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1133 PM CDT WED JUN 11 2008

IAC071-137-145-120500-
/O.CON.KOAX.TO.W.0060.000000T0000Z-080612T0500Z/
FREMONT IA-PAGE IA-MONTGOMERY IA-
1133 PM CDT WED JUN 11 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN MONTGOMERY...PAGE AND SOUTHEASTERN FREMONT COUNTIES...

AT 1129 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS 
STORM WAS LOCATED JUST NORTH OF COIN...OR 20 MILES NORTH OF 
TARKIO...MOVING NORTHEAST AT 50 MPH.

BESIDES COING...LOCATIONS IMPACTED INCLUDE...YORKTOWN... 
SHAMBAUGH...CLARINDA...HEPBURN AND VILLISCA.

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING
FOR SOUTHWEST IOWA AND SOUTHEAST NEBRASKA.

LAT...LON 4064 9492 4058 9516 4062 9542 4066 9550
      4106 9493 4074 9493 4073 9491
TIME...MOT...LOC 0433Z 233DEG 47KT 4074 9521

$$

DERGAN
000 
WWUS53 KOAX 120443
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1143 PM CDT WED JUN 11 2008

IAC071-120453-
/O.CAN.KOAX.TO.W.0060.000000T0000Z-080612T0500Z/
FREMONT IA-
1143 PM CDT WED JUN 11 2008

...THE TORNADO WARNING FOR SOUTHEASTERN FREMONT COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING
FOR SOUTHWEST IOWA AND SOUTHEAST NEBRASKA.

LAT...LON 4064 9492 4063 9508 4068 9520 4079 9532
      4106 9493 4074 9493 4073 9491
TIME...MOT...LOC 0443Z 233DEG 47KT 4082 9507

$$

IAC137-145-120500-
/O.CON.KOAX.TO.W.0060.000000T0000Z-080612T0500Z/
PAGE IA-MONTGOMERY IA-
1143 PM CDT WED JUN 11 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN MONTGOMERY AND NORTHEASTERN PAGE COUNTIES...

AT 1139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION AND A POSSIBLE 
TORNADO.  THIS STORM WAS LOCATED JUST NORTHEAST OF YORKTOWN...OR 27 
MILES NORTHEAST OF TARKIO...MOVING NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE CLARINDA...HEPBURN AND VILLISCA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING
FOR SOUTHWEST IOWA AND SOUTHEAST NEBRASKA.

LAT...LON 4064 9492 4063 9508 4068 9520 4079 9532
      4106 9493 4074 9493 4073 9491
TIME...MOT...LOC 0443Z 233DEG 47KT 4082 9507

$$
000 
WWUS53 KOAX 120453
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1153 PM CDT WED JUN 11 2008

IAC137-145-120503-
/O.EXP.KOAX.TO.W.0060.000000T0000Z-080612T0500Z/
PAGE IA-MONTGOMERY IA-
1153 PM CDT WED JUN 11 2008

...THE TORNADO WARNING FOR SOUTHEASTERN MONTGOMERY AND NORTHEASTERN
PAGE COUNTIES WILL EXPIRE AT MIDNIGHT CDT...

THE WARNING WHICH WAS IN EFFECT WILL BE ALLOWED TO EXPIRE AS
SCHEDULED. STORMS HAVE WEAKENED AND ARE NO LONGER SEVERE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING
FOR SOUTHWEST IOWA AND SOUTHEAST NEBRASKA.

LAT...LON 4064 9492 4063 9508 4068 9520 4079 9532
      4106 9493 4074 9493 4073 9491
TIME...MOT...LOC 0453Z 233DEG 47KT 4090 9493

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Jun 11, 4:33 PM CDT, 6 hours 37 minutes earlier.

Area forecast discussion, Jun 11, 4:33 PM CDT, 6 hours 37 minutes before
AREA FORECAST DISCUSSION...
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
433 PM CDT WED JUN 11 2008

.DISCUSSION...

AFD SHORT DUE TO ANTICIPATED WX. SEVERE WEATHER...FLASH FLOODING THE
MAIN CONCERNS IN THE NEAR TERM. AMPLE MOISTURE/INSTABILITY IN PLACE
THIS AFTERNOON SETTING SITUATION FOR A SEVERE WEATHER OUTBREAK ACROSS
THE CWA THIS EVENING.SURFACE LOW WAS SITUATED OVER ERN SD INTO ERN
NEB WITH ASSOCIATED COLD FRONT CURRENTLY MOVING INTO THE CWA. MESO
ANALYSIS SHOWING NIL CAPPING WITH AXIS OF SBCAPE AOA 3000J/KG THRU
THE CWA...WITH GREATEST O-1KM SHEAR IN WESTERN IA BEHIND SURFACE WARM
FRONT EXTENDING FROM ERN SD INTO MN. LATEST SFC OBS INDICATE BNDRY IS
ALREADY CROSSING NE NEB INTO WRN IA WITH CONVECTION FIRING ALONG THE
LINE. EXCEPT FOR NE NEB...SPC TOR WATCH IS IN EFFECT OVER THE CWA
THRU 10 PM. SUSPECT THAT TORNADIC THREAT NORTH WILL QUICKLY
SHIFT INTO CENTRAL IA BY 00Z. GIVEN BNDRY MOVEMENT...FEEL THEN
THAT TOR THREAT FOR THE CWA WILL MAINLY BE OVER SOUTHERN SECTIONS OF
THE CWA BETWEEN 00Z-03Z IN AREA OF FAVORED MLCAPE/ESRH/MLLCL.
SEVERE THREAT SHOULD DIMINISH THEN IN THE LATE EVENING. AS FOR
FLOODING...A WATCH CONTINUES TO BE IN EFFECT OVER A LARGE PORTION
OF THE CWA THRU EARLY THURSDAY. SATL WINDS/IMAGERY WAS SHOWING A
FRONTOGENETIC BNDRY BTW 775MB-600MB LAYER EXTENDING FROM THE
WESTERN DAKOTAS THRU WESTERN NEB AND INTO NE CO. THIS MAY BE FOCUS
FOR SECOND ROUND OF DEVELOPMENT AFTER MIDNIGHT WHICH MAY CATAPULT
12HR QPF TOTALS BY THURSDAY MORNING AOA 3 INCHES MAINLY SE NEB
AND SW IA.

DURING THE EXTENDED PERIODS...SHORTWAVE TROF PUSHING HEADING INTO THE
GREAT LAKES REGION ON SUNDAY PUSHES A COLD FRONT INTO THE CENTRAL
PLAINS. FAVORED ECM SHOWING POTENTIAL FOR EARLY MORNING CONVECTION
NEAR THE NEB/KS BORDER...THEN MORE STABLE AIRMASS FILTERING IN
THROUGH THE AFTERNOON. UPPER RIDGE BUILDS OVER THE PACIFIC NW ON
MONDAY WITH A SERIES OF IMPULSES RIDING UP AND OVER INTO THE NORTHERN
PLAINS. COOL SURFACE HIGH BUILDING SOUTHWARD INTO THE HEARTLAND
SHOULD TRANSLATE TO DRY CONDITIONS THROUGH WEDNESDAY. DURING THIS
TIME...BEST THUNDER CHANCES APPEAR TO BE WELL WEST OF THE CWA. THE
ECM SUGGESTING SURFACE HIGH WILL ACT AS A BUFFER WITH BEST
INSTABILITY/MOISTURE REMAINING WEST OF THE AREA AS LLVL MOIST ADVECTS
NORTHWARD ALONG THE HIGH PLAINS.

&&

.AVIATION...
FOR TAF SITES KOMA...KLNK AND KOFK THROUGH 12/18Z.

VFR CONDITIONS EXPECTED UNTIL CDFNT MOVES THRU THE AREA AND TSTMS
OVERSPREAD THE AREA. VISIBILITIES MAY BE REDUCED TO 1SM OR LESS IN
+TSRA. WINDS WL TURN TO THE NORTHWEST BEHIND THE FRONT. KOFK AROUND
00Z, KOMA AND KLNK AROUND 03Z. STEADY RAIN IS LIKELY BEHIND THE
FRONT AND PCPN EXPECTED TO CLEAR OUT AFTER 09Z.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR NEZ015-032>034-
     042>045-050>053-065>068-078-088>093.

IA...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR IAZ043-055-056-
     069-079-080-090-091.

&&

DEE/BG
Hazardous weather outlook, Jun 11, 5:29 PM CDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
529 PM CDT WED JUN 11 2008

IAZ043-055-056-069-079-080-090-091-NEZ015-032>034-042>045-050>053-
065>068-078-088>093-120300-
BURT-BUTLER-CASS-COLFAX-CUMING-DODGE-DOUGLAS-FREMONT IA-GAGE-
HARRISON IA-JEFFERSON-JOHNSON-LANCASTER-MILLS IA-MONONA IA-
MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PLATTE-POTTAWATTAMIE IA-
RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-SHELBY IA-STANTON-THURSTON-
WASHINGTON-
529 PM CDT WED JUN 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...AND SOUTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND THURSDAY

TORNADO WATCH IS IN EFFECT UNTIL 10 PM TONIGHT.

FLASH FLOOD WATCH IS IN EFFECT UNTIL THURSDAY MORNING.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF THE
OUTLOOK AREA TONIGHT. STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE
HAIL...DAMAGING WINDS AS WELL AS POSSIBLE TORNADOES. ALSO...THERE IS
A HIGH POTENTIAL FOR HEAVY RAINFALL THROUGH THURSDAY MORNING.

A COLD FRONT MOVING ACROSS THE OUTLOOK AREA WILL WILL BE THE
FOCUS FOR THUNDERSTORM DEVELOPMENT THIS EVENING. AMPLE MOISTURE...
INSTABILITY AND SHEAR WILL INCREASE THE POTENTIAL FOR TORNADIC
THUNDERSTORMS...MAINLY ALONG AND SOUTH OF THE INTERSTATE 80
CORRIDOR. HOWEVER...AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT
THIS EVENING IN CENTRAL NEBRASKA AND WEST CENTRAL IOWA. ALSO...HEAVY
RAINFALL WILL MAKE FLASH FLOODING LIKELY TONIGHT OVER A LARGE PORTION
OF THE OUTLOOK AREA.

THIS WILL ONLY EXACERBATE POSSIBLE FLOODING ISSUES ON SEVERAL
RIVERS AND STREAMS...PARTICULARLY OVER SOUTHEAST NEBRASKA AND
SOUTHWEST IOWA. THUS A FLASH FLOOD WATCH IS IN EFFECT FOR THE
AREA UNTIL THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

THERE IS A SMALL CHANCE FOR THUNDERSTORMS THURSDAY NIGHT AND
AGAIN SUNDAY MORNING OVER SOUTHEAST NEBRASKA AND SOUTHWEST IOWA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD PREPARE FOR ACTIVATION THIS EVENING. ALSO...ANY
FLASH FLOODING REPORTS WOULD BE APPRECIATED.

NEZ011-012-016>018-030-031-120300-
ANTELOPE-BOONE-CEDAR-KNOX-MADISON-PIERCE-WAYNE-
529 PM CDT WED JUN 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT OR THURSDAY.

DEE

In the hours before

Local storm report, Jun 11, 10:07 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1007 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HEAVY RAIN       OMAHA                   41.26N 96.01W
06/11/2008  M2.15 INCH       DOUGLAS            NE   NWS EMPLOYEE

            FELL BETWEEN 6PM AND 9PM AT 35TH AND CHARLES.

&&

LANDSVORK
Local storm report, Jun 11, 10:55 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1055 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 PM     HEAVY RAIN       3 W PACIFIC JUNCTION    41.02N 95.86W
06/11/2008  M2.25 INCH       MILLS              IA   PUBLIC

&&

LANDSVORK
Local storm report, Jun 11, 10:58 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1058 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     HEAVY RAIN       3 SW PACIFIC JUNCTION   40.99N 95.84W
06/11/2008  E2.25 INCH       MILLS              IA   TRAINED SPOTTER

            DITCHES AND FIELDS WERE FILLING WITH WATER.

&&

DEWALD
Local storm report, Jun 11, 11:02 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1102 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TORNADO          ELKHORN                 41.28N 96.24W
06/11/2008                   DOUGLAS            NE   LAW ENFORCEMENT

            TORNADO ON GROUND AT THE WEST EDGE OF TOWN.

&&

LANDSVORK
Local storm report, Jun 11, 11:07 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1107 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 PM     FLOOD            COUNCIL BLUFFS          41.24N 95.86W
06/11/2008                   POTTAWATTAMIE      IA   LAW ENFORCEMENT

            AT THE 2500-2800 BLOCK OF OF S16TH

&&

LANDSVORK
Local storm report, Jun 11, 11:10 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1110 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             OMAHA                   41.26N 96.01W
06/11/2008  E0.88 INCH       DOUGLAS            NE   AMATEUR RADIO

            AT 90TH AND CENTER

&&

LANDSVORK

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:11 PM CDTTornado WarningOAXMonona12 min
Jun 11, 7:13 PM CDTTornado WarningOAXMills, Pottawattamie62 min
Jun 11, 7:16 PM CDTSevere Thunderstorm WarningOAXHarrison, Shelby29 min
Jun 11, 7:30 PM CDTTornado WarningOAXHarrison, Pottawattamie, Shelby30 min
Jun 11, 7:37 PM CDTSevere Thunderstorm WarningOAXHarrison, Shelby38 min
Jun 11, 7:39 PM CDTTornado WarningOAXHarrison, Shelby17 min
Jun 11, 7:47 PM CDTTornado WarningOAXHarrison, Pottawattamie, Shelby28 min
Jun 11, 8:02 PM CDTTornado WarningOAXShelby28 min
Jun 11, 8:09 PM CDTFlash Flood WarningOAXHarrison, Pottawattamie, Shelby3 hr
Jun 11, 8:13 PM CDTTornado WarningOAXFremont, Mills, Pottawattamie62 min
Jun 11, 8:15 PM CDTTornado WarningOAXPottawattamie, Shelby18 min
Jun 11, 8:53 PM CDTFlash Flood WarningOAXMills, Montgomery, Pottawattamie3 hr
Jun 11, 9:00 PM CDTTornado WarningOAXMills, Montgomery, Pottawattamie45 min
Jun 11, 9:06 PM CDTTornado WarningOAXFremont39 min
Jun 11, 9:07 PM CDTSevere Thunderstorm WarningOAXFremont, Mills, Pottawattamie38 min
Jun 11, 9:14 PM CDTTornado WarningOAXFremont, Mills, Montgomery, Page, Pottawattamie61 min
Jun 11, 9:32 PM CDTFlash Flood WarningOAXMontgomery, Pottawattamie6 hr
Jun 11, 10:08 PM CDTTornado WarningOAXMills, Montgomery, Pottawattamie37 min
Jun 11, 10:13 PM CDTFlash Flood WarningOAXFremont, Mills, Page3 hr
Jun 11, 10:42 PM CDTRiver Flood WarningOAXPottawattamie22 hr
Jun 11, 10:42 PM CDTRiver Flood WarningOAXFremont46 hr
Jun 11, 10:52 PM CDTRiver Flood WarningOAXMontgomery45 hr
Jun 11, 11:29 PM CDTFlash Flood WarningOAXPottawattamie4 hr
Jun 12, 1:45 AM CDTAreal Flood WarningOAXFremont, Mills69 hr
Jun 12, 2:20 AM CDTRiver Flood WarningOAXPage28 hr

Nearby

Tornado Warnings in Iowa, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.